# SDR IPXA2015101494777

- Difficulty date: September 26, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 45,810 hours, 14,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3340139
- Condition: Cut
- Location: Bs 1491
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09 CUT DAMAGE, 1 INCH LONG ON SKIN PANEL STR 20L, BS 1491.  REPAIR IAW SRID 4-2984353417.
